Alert archive / Montana / Flash Flood Warnings in 2011
Flash Flood Warning 7, NWS Glasgow, MT
NWS Glasgow, MT issued this flash flood warning at Jun 7, 2011, 1:36 AM MDT for Roosevelt County, Valley County, Montana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2011, 1:36 AM MDT (07:36 UTC)
- Expired
- Jun 7, 2011, 4:23 AM MDT
- In force
- 3 hr
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Roosevelt County, MT, Valley County, MT
The radar
The Glasgow radar (KGGW), 70 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 7.6 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2276 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 357 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
662
WGUS55 KGGW 070736
FFWGGW
MTC085-105-071130-
/O.NEW.KGGW.FF.W.0007.110607T0736Z-110607T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
136 AM MDT TUE JUN 7 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
WESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...
* UNTIL 530 AM MDT.
* AT 130 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM WITH HEAVY RAIN OVER THE WARNED
AREA.
* LOCATIONS IN THE WARNING INCLUDE...
LUSTRE AND OSWEGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4808 10552 4807 10556 4808 10560 4807 10562
4808 10564 4807 10565 4802 10611 4856 10600
4856 10563
$$
GFF
WEATHER.GOV/GLASGOW2 follow-up statements
094
WGUS75 KGGW 070915
FFSGGW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
315 AM MDT TUE JUN 7 2011
MTC085-105-071130-
/O.CON.KGGW.FF.W.0007.000000T0000Z-110607T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROOSEVELT-VALLEY-
315 AM MDT TUE JUN 7 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM MDT FOR
EASTERN VALLEY AND WESTERN ROOSEVELT COUNTIES...
AT 307 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING HEAVY RAIN AND FLASH FLOODING OVER
THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE...
LUSTRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
GLASGOW.
&&
LAT...LON 4808 10552 4807 10556 4808 10560 4807 10562
4808 10564 4807 10565 4802 10611 4856 10600
4856 10563
$$
PROTON
WEATHER.GOV/GLASGOW828
WGUS75 KGGW 071023
FFSGGW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
423 AM MDT TUE JUN 7 2011
MTC085-105-071033-
/O.CAN.KGGW.FF.W.0007.000000T0000Z-110607T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROOSEVELT-VALLEY-
423 AM MDT TUE JUN 7 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN VALLEY AND
WESTERN ROOSEVELT COUNTIES...
THE HEAVY RAIN THAT CREATED THE FLASH FLOODING HAS MOVED TO THE
NORTH. A FLOOD WARNING FOR SMALL STREAMS IN EFFECT UNTIL EARLY
THURSDAY MORNING.
LAT...LON 4808 10552 4807 10556 4808 10560 4807 10562
4808 10564 4807 10565 4802 10611 4856 10600
4856 10563
$$
PROTON
WEATHER.GOV/GLASGOWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 9:38 PM MDT, 3 hours 58 minutes earlier.
Area forecast discussion, Jun 6, 9:38 PM MDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 938 PM MDT MON JUN 6 2011 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH WEDNESDAY... STRONG THUNDERSTORM ACTIVITY INCLUDING LARGE HAIL...STRONG WINDS AND FUNNEL CLOUD SIGHTINGS APPROACHING NEMONT THIS EVENING HAS PROMPTED SPC TO ISSUE A TORNADO WATCH FOR PETROLEUM AND GARFIELD COUNTIES THIS EVENING. ADDITIONAL COUNTIES MAY BE INCLUDED LATER AS THE STORM DEVELOPS AND MOVES NORTH. THE GGW 00Z SOUNDING INDICATES A STRONG CAP WHICH MAY PRECLUDE SEVERE REACHING NORTH OF THE MISSOURI RIVER. HOWEVER STORM RAIN SHOWER ACTIVITY WITH SCATTERED THUNDER SHOULD MOVE OVER MOST THE THE CWA LATER TONIGHT. INHERITED GRIDS STILL LOOK REPRESENTATIVE WITH CURRENT OBSERVATIONS. DID UPDATE BASED ON LATEST GUIDANCE FOR AFTER MIDNIGHT. SCT PREVIOUS DISCUSSION... SIGNIFICANT RAINFALL POSSIBLE OVER THE NEXT 24 TO 36 HOURS AS A LOW PRESSURE SYSTEM LIFTS FROM THE GREAT BASIN TO THE NORTHERN PLAINS. PRESSURE FALLS ALONG THE STATIONARY TROF IN NORTHERN WYOMING HAVE TIGHTENED THE GRADIENT ACROSS EASTERN MONTANA...RESULTING IN STRENGTHENING EAST WINDS THIS AFTERNOON. A LAKE WIND ADVISORY IS IN EFFECT BECAUSE OF THIS WIND. SHOWERS AND THUNDERSTORMS BEGINNING TO DEVELOP OVER IDAHO AND WESTERN MONTANA AS UPPER LOW LIFTS THROUGH NORTHERN NEVADA...WILL BE SPREADING INTO NORTHEAST MONTANA THIS EVENING. WITH THE STRONG ASCENT APPROACHES WITH THE UPPER TROF AND THE WYOMING SURFACE LOW DEEPENING NORTHWARD...COULD ALSO SEE SOME SEVERE THUNDERSTORMS AS WELL...WITH THE GREATEST RISK OF SEVERE WEATHER TO THE SOUTH OF THE MISSOURI RIVER. AS THE STACKED SYSTEM MOVES THROUGH MONTANA LATE TONIGHT AND INTO THE DAKOTAS ON TUESDAY...MOISTURE WILL BE WRAPPING INTO THE NORTHERN AND WESTERN PORTIONS OF THE SYSTEM. THIS COULD RESULT IN SIGNIFICANT RAINFALL ACROSS AREAS THAT ARE ALREADY EXPERIENCING FLOODING ALONG THE MILK AND MUSSELSHELL RIVERS. WINDS WILL ALSO REMAIN STRONG THROUGH TUESDAY. THE STORM SYSTEM WILL MOVE RAPIDLY EAST TUESDAY NIGHT AND WEDNESDAY WHILE SHOWERS TAPER OFF FROM THE WEST. WITH HIGH PRESSURE MOVING INTO THE REGION WINDS SHOULD DROP OFF TO LESS THAN 20KTS OVER FORT PECK LAKE BY WEDNESDAY MORNING. EBERT .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY... LONG TERM FORECAST PERIOD BEGINS WITH THE CONTINUED UNSETTLED WEATHER PATTERN EMERGING EAST OF THE NORTHERN ROCKIES AS REPEATED UPPER LEVEL LOW CENTERS AND TROUGHS SLIDE THROUGH THE REGION. ANY UPPER LEVEL RIDGING BETWEEN THE DISTURBANCES LOOK TO BE BRIEF AND WEAK. GENERAL AND PERPETUAL TROUGHINESS IS PROGGED TO PERSIST OVER THE NORTHERN ROCKIES AND NORTHERN HIGH PLAINS THROUGHOUT THE ENTIRE LONG TERM FORECAST PERIOD. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THERE IS FAIRLY GOOD MODEL AGREEMENT WITH INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS MOVING FROM SOUTH TO NORTH IMPACTING OUR SOUTHERN ZONES. BEGINNING THIS WEEKEND...INCREASING AMOUNTS OF EXTENDED MODEL DISCREPANCIES LEND TO A DECREASE IN CONFIDENCE OF FORECAST DETAILS...EXCEPT TO SAY THAT A CONTINUED PATTERN OF UNSETTLED WEATHER AND COOLER THAN NORMAL TEMPERATURES CAN BE EXPECTED ACROSS NORTHEAST MONTANA. BMICKELSON PREVIOUS LONG TERM DISCUSSION...SHORTWAVE RIDGE WILL BE OVER EASTERN MONTANA WEDNESDAY NIGHT WITH SURFACE HIGH OVER NORTH DAKOTA. A FEW SHOWERS FROM WEDNESDAY'S SHORTWAVE MAY LINGER INTO THE EVENING. WILL MAINTAIN A CHANCE OF SHOWERS FOR NOW. SOUTHWEST FLOW AHEAD OF NEXT UPPER LOW WILL BRING MOISTURE BACK INTO EASTERN MONTANA ON THURSDAY. BOTH THE GFS AND ECMWF SPLIT THIS SYSTEM AS IT MOVES ACROSS MONTANA AND WYOMING THURSDAY NIGHT AND FRIDAY. THE ECMWF IS SOMEWHAT FURTHER NORTH WITH THE INITIAL UPPER LOW SO IT HAS MORE MOISTURE OVER THE STATE THURSDAY AND THURSDAY NIGHT THAN THE GFS. AFTER THE SPLIT...THEY AGREE ON TAKING THE NORTHERN BRANCH OF THIS SYSTEM ACROSS EASTERN MONTANA ON FRIDAY. WILL FORECAST A CHANCE OF SHOWERS WITH A SLIGHT CHANCE OF THUNDERSTORMS WITH THIS SYSTEM. THE REMAINDER OF THE PERIOD FEATURES SOUTHWEST FLOW ALOFT WITH FREQUENT SHORTWAVES AND CHANCES OF SHOWERS AND THUNDERSTORMS. FORRESTER && .AVIATION... THE STRONG NORTHERN ROCKIES STORM WILL CONTINUE ITS TRACK NORTHEASTWARD INTO NORTHEAST MONTANA TONIGHT. THIS WILL CHANGE VFR CONDITIONS TO A PATTERN OVERNIGHT FAVORABLE FOR THUNDERSTORMS AND PERIODS OF HEAVY RAIN. EXPECT SOME QUICK AND SUDDEN CHANGES TO FLIGHT CONDITIONS...AS LOW AS LIFR...ESPECIALLY BETWEEN 05Z AND 15Z. WINDS FROM THE EAST AND SLIGHTLY NORTHEAST WILL PERSIST THROUGHOUT THE PERIOD AND INCREASE AT LEAST INTO THE 25G35KT RANGE OVER THE SAME TIME PERIOD. NORTH TO SOUTH ORIENTED ROADWAYS WILL LIKELY EXPERIENCE STRONG CROSSWINDS TONIGHT THROUGH TUESDAY MORNING. BMICKELSON && .HYDROLOGY... FOR THE MILK AND MUSSELSHELL BASINS...EXPECT ONGOING FLOODING OF MAIN STEM RIVERS AND SMALLER STREAMS AND CREEKS DUE TO CONTINUED RUNOFF FROM RECENT AND EXPECTED HEAVY RAIN AND MOUNTAIN SNOW MELT. FLOOD WARNINGS ARE IN EFFECT. THE MISSOURI RIVER BELOW FORT PECK DAM WILL SEE A SUBSTANTIAL RISE IN WATER LEVELS EARLY THIS WEEK DUE TO INCREASING AMOUNTS OF WATER BEING RELEASED FROM THE FORT PECK RESERVOIR. A FLOOD WARNING IS NOW IN EFFECT FOR THIS AREA. WIDESPREAD RAIN WILL IMPACT THE AREA BETWEEN TONIGHT AND WEDNESDAY WHICH WILL MAINTAIN THE CURRENT FLOODING AND POSSIBLY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. && .GLASGOW WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 6 AM MDT WEDNESDAY FOR FORT PECK LAKE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 6, 3:38 AM MDT, 21 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 338 AM MDT MON JUN 6 2011 MTZ016-017-059-061-070945- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- NORTHERN PHILLIPS-NORTHERN VALLEY- 338 AM MDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT FLOODING CONTINUES ON SMALL STREAMS IN VALLEY AND PHILLIPS COUNTIES...AND ALONG THE MILK RIVER FROM JUST BELOW SACO TO THE CONFLUENCE WITH THE MISSOURI RIVER. FLOODING IS EXPECTED ON THE MISSOURI RIVER AS THE ARMY CORPS OF ENGINEERS INCREASE RELEASES FROM FORT PECK RESERVOIR. THEREFORE A FLOOD WARNING IS IN EFFECT ON THE MISSOURI RIVER FROM DOWNSTREAM OF FORT PECK DAM THROUGH THE NORTH DAKOTA BORDER. A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY SEVERE. A LAKE WIND ADVISORY FOR FORT PECK LAKE HAS BEEN ISSUED. THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND WEDNESDAY WILL LIKELY MAINTAIN THE CURRENT FLOODING AND POSSIBLY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ021-022-070945- PETROLEUM-GARFIELD- 338 AM MDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT FLOODING WILL CONTINUE ALONG THE MUSSELSHELL RIVER AND SOME SMALL STREAMS THROUGH THE WEEK. A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY SEVERE. A LAKE WIND ADVISORY FOR FORT PECK LAKE HAS BEEN ISSUED. THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND WEDNESDAY WILL LIKELY MAINTAIN THE CURRENT FLOODING AND POSSIBLY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ020-023-024-062-070945- WESTERN ROOSEVELT-MCCONE-RICHLAND-EASTERN ROOSEVELT- 338 AM MDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT FLOODING IS EXPECTED ON THE MISSOURI RIVER AS THE ARMY CORPS OF ENGINEERS INCREASE RELEASES FROM FORT PECK RESERVOIR. THEREFORE A FLOOD WARNING IS IN EFFECT ON THE MISSOURI RIVER FROM DOWNSTREAM OF FORT PECK DAM THROUGH THE NORTH DAKOTA BORDER. A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY SEVERE. A LAKE WIND ADVISORY FOR FORT PECK LAKE HAS BEEN ISSUED. THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND WEDNESDAY WILL LIKELY MAINTAIN THE CURRENT FLOODING AND POSSIBLY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ018-019-025>027-060-070945- DANIELS-SHERIDAN-DAWSON-PRAIRIE-WIBAUX-SOUTHWEST PHILLIPS- 338 AM MDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY SEVERE. THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND WEDNESDAY WILL POSSIBLY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 7, 12:28 AM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 1228 AM MDT TUE JUN 7 2011 MTZ018-020-070730- DANIELS-ROOSEVELT- 1228 AM MDT TUE JUN 7 2011 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA... SOUTHEASTERN DANIELS COUNTY IN NORTHEAST MONTANA... UNTIL 130 AM MDT. AT 1219 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTHWEST OF POPLAR...MOVING NORTH AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IN THE ADVISORY INCLUDE... BREDETTE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4877 10547 4875 10505 4817 10510 4821 10555 TIME...MOT...LOC 0628Z 189DEG 24KT 4828 10531 PROTON WEATHER.GOV/GLASGOW
Local storm report, Jun 7, 12:30 AM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1230 AM MDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM HAIL SW NASHUA 48.13N 106.36W
06/07/2011 E0.75 INCH VALLEY MT TRAINED SPOTTER
ESTIMATED 1/2 INCH TO 3/4 INCH HAIL. HEAVY RAIN WITH
REDUCED VISIBILITY.
&&
RMORGANLocal storm report, Jun 7, 12:39 AM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1239 AM MDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 AM HAIL 9 SSW LUSTRE 48.26N 105.93W
06/07/2011 E0.88 INCH VALLEY MT TRAINED SPOTTER
NICKEL SIZED HAIL AND HEAVY RAIN. 0.40 INCH RAIN IN 15
MINUTES.
&&
RMORGANLocal storm report, Jun 7, 12:52 AM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1252 AM MDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM HEAVY RAIN SW NASHUA 48.13N 106.36W
06/07/2011 M0.50 INCH VALLEY MT TRAINED SPOTTER
1/2 INCH RAIN IN 20 MINUTES.
&&
RMORGANSpecial weather statement, Jun 7, 1:00 AM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 100 AM MDT TUE JUN 7 2011 MTZ019-070800- SHERIDAN- 100 AM MDT TUE JUN 7 2011 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EASTERN SHERIDAN COUNTY IN NORTHEAST MONTANA... UNTIL 200 AM MDT/300 AM CDT/. AT 1252 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF MEDICINE LAKE...MOVING NORTH AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN THE ADVISORY INCLUDE... ANTELOPE... COMERTOWN... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4854 10432 4858 10459 4901 10450 4901 10413 TIME...MOT...LOC 0700Z 192DEG 26KT 4865 10443 PROTON WEATHER.GOV/GLASGOW
Local storm report, Jun 7, 1:07 AM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
107 AM MDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM HAIL 13 NW BROCKTON 48.31N 105.08W
06/07/2011 U0.50 INCH ROOSEVELT MT TRAINED SPOTTER
HAIL UNKNOWN SIZE. TOO DARK TO SEE THE HAIL SIZE.
&&
RMORGANThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 10:25 PM MDT | Severe Thunderstorm Warning | GGW | Petroleum | 53 min |
| Jun 6, 11:03 PM MDT | Special Weather Statement | GGW | Phillips | 57 min |
| Jun 6, 11:45 PM MDT | Special Weather Statement | GGW | Valley | 60 min |
| Jun 7, 12:13 AM MDT | Special Weather Statement | GGW | Garfield | 47 min |
| Jun 7, 12:18 AM MDT | Special Weather Statement | GGW | Valley | 57 min |
| Jun 7, 12:21 AM MDT | Flash Flood Warning | GGW | Valley | 4 hr |
| Jun 7, 12:28 AM MDT | Special Weather Statement | GGW | Roosevelt | 62 min |
| Jun 7, 12:29 AM MDT | Flash Flood Warning | GGW | Roosevelt | 4 hr |
| Jun 7, 12:43 AM MDT | Severe Thunderstorm Warning | GGW | Roosevelt, Sheridan | 38 min |
| Jun 7, 1:00 AM MDT | Special Weather Statement | GGW | Sheridan | 60 min |
| Jun 7, 1:44 AM MDT | Flash Flood Warning | GGW | Roosevelt, Sheridan | 3 hr |
| Jun 7, 4:22 AM MDT | Areal Flood Warning | GGW | Daniels, Roosevelt, Sheridan, Valley | 64 hr |
| Jun 7, 9:22 AM MDT | Flash Flood Warning | GGW | Garfield, Valley | 3 hr |
| Jun 7, 9:24 AM MDT | Special Weather Statement | GGW | Valley | 66 min |
| Jun 7, 11:51 AM MDT | Flash Flood Warning | GGW | Garfield, Petroleum, Phillips, Valley | 9 hr |
| Jun 7, 12:14 PM MDT | River Flood Warning | GGW | Phillips | 23 hr |
| Jun 7, 12:14 PM MDT | River Flood Warning | GGW | Phillips, Valley | 7 days |
| Jun 7, 12:14 PM MDT | River Flood Warning | GGW | Roosevelt | 23 hr |
| Jun 7, 1:03 PM MDT | Flash Flood Warning | GGW | Roosevelt, Valley | 4 hr |
Nearby
Flash Flood Warnings in Montana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.